Last yr I started taking Cymbalta & it was great.About 6 months later I began getting pain in my thigh muscles in the front,which made walking difficult.I finally had to stop taking it& the pain disappeared.Muscle pain is one of the side effects.My question is has anyone found a cure for the muscle pain?I am wondering if Quinine might be a remedy.The Cymbalta is the greatest thing I have ever taken for anxiety/depression & I would like to start it again.
I don't recommend Quinine with the Cymbalta due to the following interaction potential:
I was on Cymbalta for years and never had this muscle pain. In fact, Cymbalta is sometimes prescribed for nerve pain. Are you sure the muscle pain in your thighs is from the Cymbalta? The side effects listed in the following link does mention stiff muscles:
You may find that a mild muscle relaxant along with the Cymbalta would do the trick. Just a thought.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2009 • 1 answer
Posted 13 Dec 2012 • 8 answers
Posted 4 Jan 2013 • 7 answers
Posted 13 May 2013 • 2 answers
Posted 14 Feb 2014 • 1 answer